International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 36, Pages 1937-1942
Coefficient estimates for Ruscheweyh derivatives
School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, Selangor Darul Ehsan 43600, Malaysia
Received 5 September 2003
Copyright © 2004 Maslina Darus and Ajab Akbarally. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider functions , analytic in the unit disc and of the
normalized form . For
functions , the class of functions
involving the Ruscheweyh derivatives operator, we give sharp
upper bounds for the Fekete-Szegö functional .